# SDR ASAA9680006

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S2652479
- Condition: Corroded
- Location: Fs 200-220
- Part time: 28,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON FLOOR BOARD SUPPORT AT Y200 TO Y220, X PLUS 15, Z0.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM 53-10-01.  (M)
